Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hypersurfaces in space forms satisfying the condition $ \Delta x=Ax+B$


Authors: Luis J. Alías, Angel Ferrández and Pascual Lucas
Journal: Trans. Amer. Math. Soc. 347 (1995), 1793-1801
MSC: Primary 53C40; Secondary 53C42, 53C50
DOI: https://doi.org/10.1090/S0002-9947-1995-1257095-8
MathSciNet review: 1257095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we study and classify pseudo-Riemannian hypersurfaces in pseudo-Riemannian space forms which satisfy the condition $ \Delta x = Ax + B$, where $ A$ is an endomorphism, $ B$ is a constant vector, and $ x$ stands for the isometric immersion. We prove that the family of such hypersurfaces consists of open pieces of minimal hypersurfaces, totally umbilical hypersurfaces, products of two nonflat totally umbilical submanifolds, and a special class of quadratic hypersurfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40, 53C42, 53C50

Retrieve articles in all journals with MSC: 53C40, 53C42, 53C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1257095-8
Article copyright: © Copyright 1995 American Mathematical Society